Keyword : error-correcting binary linear codes

Fault-Tolerant Graphs for Hypercubes and Tori*
Toshinori YAMADA Koji YAMAMOTO Shuichi UENO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1996/08/25
Vol. E79-D  No. 8 ; pp. 1147-1152
Type of Manuscript:  Special Section PAPER (Special Issue on Architectures, Algorithms and Networks for Massively Parallel Computing)
Category: Fault Diagnosis/Tolerance
hypercubestoriedge-fault-tolerant graphsmatric graphserror-correcting binary linear codes
 Summary | Full Text:PDF